Clozaril - how long does it take for drowsiness to subside on clorazil?
- 27 Aug 2011 by katie.brotherston
- 31 August 2011
Unfortunately, drowsiness is a fairly common side-effect of Clozaril and generally it doesn't subside (though it does for some people - it isn't like an SSRI where some initial side-effects subside; generally, you'll be feeling the same side-effects from Clozaril but your body should become accustomed to the feeling).
If drowsiness is a problem, perhaps your doctor can prescribe a medication like Provigil, or a low dose stimulant such as Adderall or Ritalin. Provigil would be safer and less likely to cause psychotic symptoms (I'm assuming you're on Clozaril for its anti-psychotic effects, I apologize if I'm wrong).
Wellbutrin might also be a drug you could try, in low doses, to help with alertness. As always, consult your doctor before following my advice.
- Clozaril Information for Consumers
- Clozaril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clozaril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Mar 2017 • 2 answers
Updated 29 Dec 2015 • 3 answers
Updated 28 Sep 2016 • 1 answer
Clozapine - My son takes 400mg of clozaril, the bulk he takes at nite (225) and it's so hard to get?
Updated 6 Jan 2017 • 1 answer
Updated 10 Sep 2018 • 3 answers